# SDR DALA2017113008387

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 63,634 hours, 16,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE-CLIP REPAIRS INSTALLED AT NR 3 AND NR 4 LEFT AND RIGHT SIDES. TEE CLIP REPAIRS ACCOMPLISHED ON WC 5310-01371-0201.
